VOL. 44 · NO. 4 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 44 (4), (1992)
No abstract available
Articles
Mitsuyasu Hashimoto, Takahiro Hayashi
Tohoku Math. J. (2) 44 (4), 471-521, (1992) DOI: 10.2748/tmj/1178227246
KEYWORDS: 17B37, 15A69
No abstract available
Mutsumi Saito
Tohoku Math. J. (2) 44 (4), 523-534, (1992) DOI: 10.2748/tmj/1178227247
KEYWORDS: 32S40, 14M25, 33C99
No abstract available
Shukichi Tanno
Tohoku Math. J. (2) 44 (4), 535-543, (1992) DOI: 10.2748/tmj/1178227248
KEYWORDS: 53C15
No abstract available
Wei Li Zhao
Tohoku Math. J. (2) 44 (4), 545-555, (1992) DOI: 10.2748/tmj/1178227249
KEYWORDS: 34B15, 34A40
No abstract available
Mayumi Kawachi, Shin Nakano
Tohoku Math. J. (2) 44 (4), 557-565, (1992) DOI: 10.2748/tmj/1178227250
KEYWORDS: 11G05, 11R29
No abstract available
Satoshi Naito
Tohoku Math. J. (2) 44 (4), 567-580, (1992) DOI: 10.2748/tmj/1178227251
KEYWORDS: 17B67, 17B10
No abstract available
Hiroshi Saito
Tohoku Math. J. (2) 44 (4), 581-595, (1992) DOI: 10.2748/tmj/1178227252
KEYWORDS: 28A75, 28A50
No abstract available
Masanori Yoshioka
Tohoku Math. J. (2) 44 (4), 597-612, (1992) DOI: 10.2748/tmj/1178227253
KEYWORDS: 14J10
No abstract available
Hitoshi Arai
Tohoku Math. J. (2) 44 (4), 613-622, (1992) DOI: 10.2748/tmj/1178227254
KEYWORDS: 32A35‎, 31C05, 32A40, 42B25, 42B30
No abstract available
Back Matter
Tohoku Math. J. (2) 44 (4), (1992)
No abstract available
Back to Top